Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do Legs And Feet Remain Swollen After Ks Is Treated

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Leg, ankle and feet swelling

I recently started IV pain medication (dilaudid) for intestinal pain. Since then my legs, ankles and feet are very swollen. Is this normal and will it subside? Anything I can do to bring down the swelling. Or does this drug have nothing to do...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
...The swelling you are describing is not a common side effect of dilaudid and I have not seen it in my practice. I doubt that the dilaudid is Read more »

Swollen Legs not Feet

My legs are painful and burning. I am on Efivarenz, Stavudine, Lamuvidine and Pubac.I use to have... Read more »

swollen lower legs ankles. I can sink my fingers into my legs.

i,m hiv viral load Undetectable cd4 480.My lower legs are always swollen and tight,ankles also... Read more »
Articles
AIDS InfoNet

Kaposi's Sarcoma (KS)

...swallowing. In the stomach or gut, it can cause internal bleeding and blockages. If KS blocks lymph nodes, it can cause severe swelling of the arms, legs, face, or scrotum. The most serious form of KS is in the lungs, where it can cause a serious... Read more »
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...canker sores; ear discharge or ear swelling; redness of skin; sores, ulcers, or white spots on lips, tongue, or inside the mouth; swollen and painful spots on neck, armpit, or groin; and unusually warm skin. Individuals should tell a doctor if... Read more »
AIDSinfo

An Overview of Tesamorelin

...Diarrhea with fever and dehydration Loss of mobility Congestive heart failure Rash at the injection site Joint pain Swelling Tesamorelin may cause other side effects. Call your doctor if you have any unusual problems while taking this... Read more »
AIDS InfoNet

Enfuvirtide (Fuzeon)

...everybody who uses enfuvirtide gets these reactions. They can be very mild, such as slight redness. They can include itching, swelling, pain, hardened skin, or hard lumps. Each reaction might last up to a week. With two injections each day,... Read more »
Connect With Others

Somebody please help.

Posted by Anonymous
...but rarely stay. they mostly aftected my feets, about twenty very small dots. Two have been relatively larger, one on my upper leg was about the size of a grain of rice and one near armpit, the same size but dissapeared within a day or two.... Read more »

Back Again with a new Q

Posted by Anonymous, 3 Replies
...PN: pins and needles and tingling in the toes of both feet. For a brief second I also thought I felt the same sensation in my lower leg but can't be sure (I hope I did because PN doesn't move that fast). So onto my question. I experienced no... Read more »

I am freaking out

Posted by Why_did_I, 3 Replies
...never expanded from my foot and it has remained very localized and better by the day. My glands in the neck were a tiny bit swollen but only in one side at the time; the side where the throat hurt. Never in the groin or the arm. At last, I... Read more »

Burning feeling at anles and lower leg.....

Posted by Anonymous, 1 Reply
...Hi everyone. Is a mild burning sensation, almost like a trace of sunburn on the ankles and lower leg, a possible symtom for me at 6 weeks out from the encounter in question? Other than athelete's feet and a lot of stress, this Read more »